# SDR R61A201801120045

- Difficulty date: January 9, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N633RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000054
- Aircraft time: 37,426 hours, 23,330 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR GUST LOCK FAILS TO LATCH. ADJUSTED AND LUBED DOOR LATCH AND DOOR SURROUND IAW AMM 52-11-22.
